Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having obesity problem, taking obesity control pills, spotting in periods. Is it normal or side effect of pills? Any serious problem?

hello sir/ma m i m a 30 yrs old lady having 5 ft height and 60 kg weight..have i obesity problem? i m taking obesity control pills since last month, till now my periods cycle were regular but now since 2-3 days i m spotting just in the forms of stains and this is 15 days before my usual time, is it normal or side effect of pills or any serious problem? please give response i m waiting...
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
Thanks for contact through Health Care Magic. Don't be get fool by any advertisement.

The type of vitamins that are the most beneficial is up for debate. A healthy, organic diet should provide a good amount of nutrients that the body needs, but supplements can help ensure that we are getting a healthy dose of specific vitamins.

The problem is that many vitamin and mineral supplements are manufactured synthetically with chemicals and do not come straight from their natural sources. They are made to mimic the way natural vitamins act in our bodies. Natural vitamins are derived directly from plant material containing the vitamin, not produced in a test tube.

Many synthetic vitamins lack the transporters and co-factors associated with naturally-occurring vitamins because they have been “isolated.” The Organic Consumers Association emphasizes that isolated vitamins cannot be used or recognized by the body in the same way as the natural vitamin does on the body.

Wait for another few days. There may a chance of polycystic ovary syndrome (PCOS). PCOS is a problem in which a woman’s hormones are out of balance. It can cause problems with your periods and make it difficult to get pregnant. It is a common women’s disease after 20 -22 years.

But Don't worry. It is curable by changing your diets & life style.

Be positive
Take care

Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor